# SDR SWIA200923297

- Difficulty date: December 18, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 17,890 hours, 15,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CEILING EMERGENCY LIGHT INOP.  (FLT 5990)  RELAMPED CEILING EMERGENCY LIGHT.
